MathSciNet Relay Station
MathSciNet bibliographic data
MR1968685 60J80
Li, Ch.-Kh. Skew convolution semigroups and related immigration processes. (Russian) Teor. Veroyatnost. i Primenen. 46 (2001), no. 2, 247--274; translation in Theory Probab. Appl. 46 (2003), no. 2, 274–296
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement